# SDR ASOA2015081013475

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,619 hours, 29,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AROUND LOW PRESSURE GROUND CONNECTION DOOR.  THE REPAIR HAS BEEN DETERMINED AND CLASSIFIED TO BE MAJOR REAPAIR.  RECEIVED AND COMPLIED IAW EA 25-2015-237.
